# SDR DALA12014079257

- Difficulty date: November 18, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N957DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53527
- Aircraft time: 40,541 hours, 22,754 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Contaminated
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED A BURNING ODOR FROM COFFEEMAKERS BY THE L1 DOOR.  COFFEEMAKERS TURNED OFF.  ODOR DISSIPATED.  MX FOUND PLASTIC CUP RESIDUE ON LOWER COFFEE DISPENSER HOT PLATE.  CLEANED DEBRIS AND ALL RESIDUE. OPS CHECKS GOOD.  ALL NORMAL.
